MAUDE Adverse Event Report: Adin Dental Implant Systems LTD Touareg CloseFit NP Dental Implant 3.0D 13L

Adin Dental Implant Systems LTD Touareg CloseFit NP Dental Implant 3.0D 13L
Model Number ISPNP1330
Medical Device Problem Codes Difficult to Insert (1316); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Dental implant failure.
 
Additional Manufacturer Narrative
The doctor reported two dental implant failures in which the fixture mount could not be removed from the implant during surgery: ispnp1330 lot no.7864310, and ispnp1130 lot no.7951502.As a result, the implants were removed.No additional patient complications were reported.The manufacturer's investigation and trend analysis indicate that this is a low-frequency adverse event and a known complication associated with the clinical use of endosseous dental implants.No evidence indicating a product-related or manufacturing-related issue was identified.

Brand Name
Touareg CloseFit NP Dental Implant 3.0D 13L
Common Device Name
Touareg CloseFit NP Dental Implant 3.0D 13L
Manufacturer (Section D)
Adin Dental Implant Systems LTD
industrial zone alon tavor
pob 1128
afula, 18111 01
IS  1811101
Manufacturer (Section G)
Adin Dental Implant Systems Ltd.
industrial zone alon tavor
pob 1128
afula, 18111 01
IS   1811101
Manufacturer Contact
ilana lutvak
industrial zone alon tavor
pob 1128
afula, 
IS  
MDR Report Key50687533
Report Number3007518363-2026-05241
Device Sequence Number10349374
Product Code DZE
UDI-Device Identifier07290105151698
UDI-Public07290105151698
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K140293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISPNP1330
Device Catalogue NumberISPNP1330
Device Lot Number7864310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale